# SDR DL73K030348

- Difficulty date: April 9, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 53,693 hours, 41,825 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654549517
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING UPPER SKIN WAS FOUND WITH A 1.5 INCH CRACK EXTENDING FWD FROM THE AFT EDGE OF THE SKIN AT THE REAR SPAR AT WBL 170.  THE CRACK WAS REMOVED WITHA 2 X 1 INCHES  CUTOUT IN THE SKIN AND REPAIRED WITH 2 EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 384859-14, REV A.
